CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Single and multi-solitary wave solutions to a class of nonlinear evolution equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 1, 页码: 273-298
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
travelling wave solution  multi-solitary wave  factorization technique  Bessel functions  Hirota's bilinear method  Painleve analysis  Riccati equation  elliptic equation  
Optimal impulsive control in periodic ecosystem 期刊论文
SYSTEMS & CONTROL LETTERS, 2006, 卷号: 55, 期号: 7, 页码: 558-565
Authors:  Xiao, Y;  Cheng, DZ;  Qin, HS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
optimal impulsive harvesting policy  logistic equation  impulsive effects  periodic solutions  maximum annual-sustainable yield